Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 12, NWS Corpus Christi, TX

March 29, 2011Webb County, Texas

NWS Corpus Christi, TX issued this severe thunderstorm warning at Mar 29, 2011, 11:43 PM CDT for Webb County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 29, 2011, 11:43 PM CDT (04:43 UTC)
Expired
Mar 30, 2011, 12:25 AM CDT
In force
42 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

County Webb County, TX

The radar

The Laughlin AFB radar (KDFX), 143 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 29, 10:47 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 4.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2011-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1803 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2011-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1803 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1570 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
-83 m²/s²
Significant tornado parameter
-0.3
Supercell composite
-3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

457 
WUUS54 KCRP 300443
SVRCRP
TXC479-300545-
/O.NEW.KCRP.SV.W.0012.110330T0443Z-110330T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1143 PM CDT TUE MAR 29 2011

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN WEBB COUNTY IN SOUTH TEXAS

* UNTIL 1245 AM CDT

* AT 1140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE.  THIS STORM WAS LOCATED 10 MILES WEST OF CHUPADERA
  RANCH AIRPORT...OR 20 MILES SOUTH OF EL INDIO...AND MOVING
  SOUTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CHUPADERA RANCH AIRPORT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR CENTRAL TEXAS.

&&

LAT...LON 2821 10021 2821 9948 2776 9981 2779 9988
      2785 9989 2787 9992 2791 9991 2795 9995
      2798 9995 2800 10001 2806 10002 2809 10007
      2815 10010 2819 10022
TIME...MOT...LOC 0443Z 297DEG 30KT 2823 10020

$$

AK
2 follow-up statements
681 
WWUS54 KCRP 300508
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1208 AM CDT WED MAR 30 2011

TXC479-300545-
/O.CON.KCRP.SV.W.0012.000000T0000Z-110330T0545Z/
WEBB-
1208 AM CDT WED MAR 30 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHWESTERN WEBB COUNTY...

AT 1206 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR CHUPADERA RANCH AIRPORT...OR 26
MILES SOUTH OF CARRIZO SPRINGS...MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL NORTHWESTERN WEBB COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR CENTRAL TEXAS.

&&

LAT...LON 2821 10021 2821 9948 2776 9981 2779 9988
      2785 9989 2787 9992 2791 9991 2795 9995
      2798 9995 2800 10001 2806 10002 2809 10007
      2815 10010 2819 10022
TIME...MOT...LOC 0508Z 297DEG 30KT 2815 9998

$$

AK
995 
WWUS54 KCRP 300525
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1225 AM CDT WED MAR 30 2011

TXC479-300534-
/O.CAN.KCRP.SV.W.0012.000000T0000Z-110330T0545Z/
WEBB-
1225 AM CDT WED MAR 30 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WEBB COUNTY IS 
CANCELLED...

THE STORM IN NORTHWESTERN WEBB COUNTY HAS WEAKENED.

* LOCATIONS IMPACTED INCLUDE...
  RURAL NORTHWESTERN WEBB COUNTY...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR CENTRAL TEXAS.

LAT...LON 2821 10021 2821 9948 2776 9981 2779 9988
      2785 9989 2787 9992 2791 9991 2795 9995
      2798 9995 2800 10001 2806 10002 2809 10007
      2815 10010 2819 10022
TIME...MOT...LOC 0524Z 297DEG 30KT 2807 9985

$$

AK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 11:01 PM CDT, 42 minutes earlier.

Area forecast discussion, Mar 29, 11:01 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1101 PM CDT TUE MAR 29 2011

.DISCUSSION...SEVERE WATCH FOR WEBB...DUVAL...AND LA SALLE
COUNTIES TIL 4 AM. VERY TRICKY SITUATION WITH CONVECTION ALONG
BOUNDARY AND CAPES DIMINISHING AND CIN INCREASING. STORMS WHICH
HAVE DEVELOPED HAVE BEEN IN THIS AREA. WILL ISSUE UPDATE SHORTLY
ONCE WW73 EXPIRES IN ABOUT 1 MINUTE. ADJUSTED POPS ACCORDINGLY AND
REMOVED SEVERE WORDING FOR AREAS WITH OLD WATCH.

&&

.PREV DISCUSSION... /ISSUED 915 PM CDT TUE MAR 29 2011/

DISCUSSION...BEST CELL(S) SO FAR HAVE BEEN IN OLD MEXICO...AND IS
MOVING TOWARD THE WESTERNMOST CWA ALONG WITH THE BOUNDARY. THE
WESTERN-MOST AREAS THUS MAY BE THE MOST LIKELY CANDIDATES FOR ANY
SEVERE WEATHER TONIGHT...AS THE UPSLOPE FLOW COMBINES WITH THE
HIGH CAPES AND WEAKEST CIN. HOWEVER...FRONT IS MOVING FASTER NOW
AND UPSLOPE FLOW MAY BECOME A BIT LESS FAVORABLE SO WILL WAIT AND
SEE AS CONCERN MAY BE WINDING DOWN SOME.

FARTHER EAST...FRONT IS MOVING MORE RAPIDLY SOUTHWARD...HAVING
PASSED SAN ANTONIO. SO FRONT IS JUST A TAD SLOWER. EAST OF THE RIO
GRANDE...CAPES ARE DECREASING AND CIN IS INCREASING...SO POTENTIAL
FOR SEVERE WEATHER IS BEGINNING TO TAPER OFF. WE ARE HOWEVER
STARTING TO SEE SOME SHOWERS DEVELOP AHEAD OF THE BOUNDARY NEAR A
SKIDMORE TO MATHIS TO ALICE LINE. WILL KEEP THE WATCH GOING FOR
NOW...ESPECIALLY WITH THE AFOREMENTIONED CONVECTION WEST OF THE
RIO GRANDE. ADJUSTED POPS (MAINLY EXTENDED THEM A BIT MORE AFTER
MIDNIGHT)...AND KEPT MENTION OF SEVERE (DO NOT GET CUTE WITH WATCH AT
THIS TIME). ADJUSTED TEMPERATURES SOME TOO. OTHERWISE LEFT
FORECAST ALONE FOR NOW.

PREV DISCUSSION... /ISSUED 647 PM CDT TUE MAR 29 2011/

DISCUSSION...UPDATED AVIATION DISCUSSION FOR 00Z TAFS.

AVIATION...COLD FRONT MOVING SOUTHEASTWARD WAS JUST NORTH OF DEL
RIO AT 2330Z. SCATTERED SHOWERS AND THUNDERSTORMS WERE DEVELOPING
RIGHT BEHIND THE FRONT...AND THERE WAS AN ISOLATED THUNDERSTORM
ABOUT 80-90 MILES NORTHWEST OF KLRD MOVING TO THE SOUTHEAST AROUND
15 MPH. CONVECTION IS EXPECTED TO INCREASE THIS EVENING ALONG AND
AHEAD OF THE FRONT AS IT MAKES ITS WAY TOWARDS THE COAST. FOG WITH
MVFR/IFR VIS IS POSSIBLE THIS EVENING AHEAD OF THE FRONT AS WINDS
BECOME LIGHT. THE FRONT IS EXPECTED TO ACCELERATE THIS
EVENING...MAKING IT THROUGH KLRD BEFORE 04Z...AND TO THE COAST
BEFORE MIDNIGHT TONIGHT. LARGE HAIL AND DAMAGING WINDS ARE
POSSIBLE WITH THE STORMS. NORTH TO NORTHEAST WINDS ARE EXPECTED TO
GUST TO AROUND 25 KNOTS BEHIND THE FRONT AT THE TAF SITES. NORTH
WINDS WILL SLOWLY DIMINISH WEDNESDAY AFTERNOON TO AROUND 10 KNOTS.

PREV DISCUSSION... /ISSUED 428 PM CDT TUE MAR 29 2011/

SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...SEVERE THUNDERSTORM
WATCH 73 WAS JUST ISSUED FOR ALL OF SOUTH TEXAS AND THE NEARBY COASTAL
WATERS UNTIL 04Z. AIRMASS CONTINUES TO DESTABILIZE OVER THE AREA AS
BREAKS IN THE CLOUD COVER FINALLY MATERIALIZE. THERE STILL COULD BE
A SMALL WINDOW FOR ISOLATED STORMS TO DEVELOP IN THE AREA...BUT MAIN
FOCUS WILL BE FOR AREA OF STORMS DEVELOPING OVER THE HIGHER TERRAIN
IN MEXICO TO THE WEST OF EAGLE PASS AND SOUTH OF THE ADVANCING COLD
FRONT...LOCATED FROM TEMPLE TO JUNCTION TO SANDERSON AT 21Z. AIR MASS
MORE UNSTABLE ALONG THE BORDER WITH TEMPERATURES NEAR 90 AND DEWPOINT
TEMPS HOLDING IN THE MID 60S...PROVIDING CAPES 2500-3000 J/KG. EXPECT
AREA OF CONVECTION TO INCREASE IN COVERAGE AS LOW LEVEL MOISTURE
CONVERGENCE INCREASES IN ADVANCE OF THE FRONT WITH ASSISTANCE FROM
STRONG UPPER LEVEL JET STREAK COMING OUT OF MEXICO AHEAD OF THE
SHORT WAVE TROUGH MOVING INTO CHIHUAHUA. THE 4KM WRF MODEL WITH
EXPLICIT CONVECTION LEADS TO INCREASING CONFIDENCE THAT SYSTEM
WILL DEVELOP INTO A LINE OF STRONG TO SEVERE STORMS MOVING ALONG
AND AHEAD OF THE COLD FRONT. WITH CAPE AROUND 2000-2500 J/KG
EXPECTED OVER SOUTH TEXAS AND DEEP LAYER SHEAR STILL AROUND 50
KNOTS THIS EVENING...LARGE HAIL AND DAMAGING WINDS WILL BE THE
SEVERE WEATHER THREAT. LOW LEVEL FLOW CONTINUES TO BE WEAK AND
THREAT FOR TORNADOES TO BE MINIMAL.

EXPECT THE FRONT WILL BE SOUTH OF THE AREA AROUND MIDNIGHT.
LEANED TOWARD NAM MODEL SOLUTION WITH REGARD TO STRENGTH OF THE
FRONT/TEMPERATURES FOR THE PERIOD. TEMPERATURES ARE IN THE MID 40S
IN THE BIG COUNTRY AND SHOULD SEE LOWS IN THE UPPER 40S IN THE
VICTORIA AREA BY MORNING.

THE UPPER TROUGH AXIS WILL REMAIN TO THE WEST OF THE AREA THROUGH
WEDNESDAY BUT THERE WILL BE SOME DRIER AIR AT THE LOWER LEVELS ALONG
WITH WEAKENING COLD AIR ADVECTION. ISENTROPIC LIFT SHOULD MAINTAIN
A CHANCE OF SHOWERS OVER THE AREAS ESPECIALLY THE SOUTHERN PORTION
OF THE FORECAST AREA WEDNESDAY. WITH CLOUD COVER EXPECTED TO REMAIN
OVER THE AREA...WILL BE TOUGH TO GET OUT OF THE 60S TOMORROW. THERE
WILL ALSO BE A THREAT FOR ISOLATED ELEVATED THUNDERSTORMS MAINLY FOR
THE SOUTHERN AREAS. EXPECT ISENTROPIC LIFT TO WEAKEN BY WEDNESDAY
AS THE UPPER TROUGH AXIS SWINGS THROUGH BUT CLOUDS WILL HOLD AND
WENT GENERALLY NEAR GUIDANCE FOR TEMPERATURES.

LONG TERM (THURSDAY THROUGH TUESDAY)...SURFACE HIGH PRESSURE WILL
BE BUILDING INTO CWA AT START OF LONG TERM PERIOD. HIGH WILL QUICKLY
PULL EAST FRIDAY ALLOWING FOR RETURN FLOW OF MOISTURE IN THE LOWER
LEVELS. WARMING TREND KICKS IN OVER THE WEEKEND AS MID AND UPPER
HEIGHTS RISE. LEANED TOWARDS WARMER GUIDANCE FOR TEMPS WHICH HAS
LOCATIONS ACROSS BRUSH COUNTRY AND RIO GRANDE PLAINS WARMING WELL
INTO THE 90S TO NEAR 100 DEGREES. BREEZY CONDITIONS ALSO LIKELY OVER
THE WEEKEND AS LEE SIDE CYCLOGENESIS OCCURS ACROSS ROCKIES. CLOUD
COVER ALSO TO BE ON THE INCREASE...PRIMARILY OVERNIGHT HOURS AS LLJ
BECOMES ESTABLISHED ALONG WITH STRATUS/STRATOCU DECK DEVELOPMENT.
LEE SIDE LOW THEN HOOKS ACROSS THE PLAINS AND KICKS NORTHEAST INTO
THE LOWER OHIO VALLEY EARLY NEXT WEEK SENDING A PACIFIC COLD FRONT
TOWARDS SOUTH TEXAS. UNCERTAINTY REMAINS WITH FROPA TIMING AS
GUIDANCE SUITES DIVERGE GREATLY EARLY NEXT WEEK. LATEST RUN OF GFS
TRENDED TOWARDS 00Z RUN OF ECMWF YET LATEST RUN OF ECMWF DIGS MID
LEVEL TROUGH MUCH DEEPER AND ALMOST CUTS IT OFF EARLY NEXT WEEK. GFS
OUTPUT INDICATES A MORE POSITIVELY TILTED AND LESS AMPLIFIED TROUGH
WHICH SEEMS A MORE REASONABLE SOLUTION THUS HAVE LEANED TOWARDS GFS
OUTPUT WHICH HAS FROPA ACROSS CWA ON TUESDAY. HAVE INTRODUCED 20 POPS
FOR NORTHERN ZONES FOR TUE AS LOW LEVEL MOISTURE POOLS AND MID/UPPER
LEVEL HEIGHTS LOWER. ISOLATED CONVECTION POSSIBLE ALONG FROPA IF CAP
ERODES. PLENTY OF TIME TO ASSESS SITUATION.

MARINE...UPDATE FOR THE COASTAL WATERS TO INCLUDE MENTION OF
SEVERE THREAT FOR THE NEARSHORE WATERS THIS EVENING. THE COLD
FRONT WILL MOVE INTO THE GULF WATERS BY MIDNIGHT WITH NORTH
WINDS INCREASING TO SCA LEVELS FOR A PERIOD LATE TONIGHT THROUGH
WEDNESDAY MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    58  68  57  77  62  /  40  30  10  10  10
VICTORIA          54  70  52  78  59  /  60  20  10  10  10
LAREDO            60  68  59  87  65  /  40  30  10  10  10
ALICE             56  69  56  79  60  /  50  30  10  10  10
ROCKPORT          60  68  58  74  65  /  50  30  10  10  10
COTULLA           56  69  50  85  59  /  50  20  10  10  10
KINGSVILLE        59  68  56  78  60  /  40  30  10  10  10
NAVY CORPUS       60  68  61  75  65  /  40  30  10  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 4 AM TO 1 PM CDT WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
     ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
     TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
     TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 4 AM TO 9 AM CDT WEDNESDAY FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR.

&&

GW/86...SHORT TERM
AK/84...LONG TERM
Hazardous weather outlook, Mar 29, 11:39 AM CDT, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1139 AM CDT TUE MAR 29 2011

TXZ229>234-239>247-301200-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
1139 AM CDT TUE MAR 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A VERY MOIST AND UNSTABLE AIR MASS WILL DEVELOP OVER THE INLAND
PORTIONS OF THE COASTAL PLAINS INTO THE BRUSH COUNTRY THIS AFTERNOON
AS A WEAK SEA BREEZE BOUNDARY DEVELOPS. ISOLATED THUNDERSTORMS ARE
EXPECTED TO DEVELOP LATE THIS AFTERNOON. THE STORMS COULD BECOME
SEVERE PRODUCING VERY LARGE HAIL.

THE ACTIVITY IS EXPECTED TO INCREASE THIS EVENING WITH SCATTERED
THUNDERSTORMS POSSIBLE ACROSS ALL OF SOUTH TEXAS IN ADVANCE OF A
COLD FRONT. SOME OF THESE STORMS COULD BECOME SEVERE AND PRODUCE
LARGE HAIL AND DAMAGING WIND GUSTS.

THE THREAT FOR SEVERE STORMS WILL BE ALONG AND WEST OF A VICTORIA
TO ALICE LINE THIS AFTERNOON...WITH THE THREAT ACROSS THE REMAINDER
OF THE REGION THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE DAY ON
WEDNESDAY BEHIND THE COLD FRONT. THERE IS THE POSSIBILITY SOME OF
THESE ELEVATED STORMS COULD BECOME STRONG AND PRODUCE SMALL HAIL
ON WEDNESDAY.

ANOTHER COLD FRONT IS EXPECTED ON MONDAY WITH DRIER AND COOLER
CONDITIONS IN ITS WAKE. BREEZY CONDITIONS ON MONDAY ALONG WITH LOW
RH VALUES MAY LEAD TO AN ELEVATED FIRE DANGER THREAT MONDAY
AFTERNOON.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE LATE THIS AFTERNOON AND
EVENING.

GMZ230-235-250-255-270-275-301200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1139 AM CDT TUE MAR 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL MOVE INTO THE COASTAL WATERS LATER
THIS EVENING IN ADVANCE OF A COLD FRONT MOVING INTO THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY BEHIND THE FRONT.
NORTH WINDS WILL APPROACH SMALL CRAFT ADVISORY CRITERIA OVER THE
GULF WATERS WEDNESDAY MORNING.

TMT/JR/TE

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.